Continuity and robustness of Bayesian equilibria in Tullock contests

Ezra Einy, Diego Moreno, Aner Sela

Research output: Contribution to journalArticlepeer-review


We show that the Bayesian equilibrium correspondence of a Tullock contest with incomplete information is upper semicontinuous. Further, we show that when equilibrium is unique and players’ costs of effort are either state independent or uniformly bounded, then it is also lower semicontinuous, and it is robust to small perturbations of the players’ information, value for the prize, and cost of effort, as well as of the contest success function.
Original languageEnglish
Pages (from-to)333-345
Number of pages13
JournalEconomic Theory Bulletin
Issue number2
StatePublished - 2020


Dive into the research topics of 'Continuity and robustness of Bayesian equilibria in Tullock contests'. Together they form a unique fingerprint.

Cite this